# SDR 2001F00483

- Difficulty date: April 21, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: 726B
- Engine: Garrtt TPE33111U
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 8945681
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J, E
- Precautionary procedure: A

## Discrepancy

FLT 1314 - WDG - DURING CRUISE, THE CREW NOTICED THE TORQUE WAS DROPPING ON THE LEFT ENGINE.  THEY MOVED THROTTLE FORWARD UNTIL IT REACHED THE STOPS.  TORQUE CONTINUED TO DROP, ALONG WITH FUEL FLOW.  OVER A 5 MINUTE PERIOD THE TORQUE WENT TO 0, OIL PRESSURE AND TEMP WERE STILL READING IN NORMAL RANGE.  CREW SHUT DOWN AND FEATHERED ENGINE AFTER IT WENT TO 0 TORQUE.  DIVERTED FROM PLANNED FLIGHT AND LANDED AT DIVERTED TO ALTERNATE AIRPORT.  REPLACED BROKEN FUEL LINE, LEAK CHECK AND OPS CHECK GOOD.  (M)
